MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5532-G-209
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/07/2011
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient, she had bilateral tka done on (b)(6) 2011.The patient stated she started to experience pain on both knees since her surgery.Patient stated its hard to get up and down from a chair.The patient stated her right knee is worse than the left.Patient's right knee was revised on (b)(6) 2013.The patient stated she is still experiencing pain on both knees and her pain hasn't gotten better.Patient is not able to climb steps without assistance.Patient would like to know if implants are of recall.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: tri ts baseplate size 2; cat# 5521-b-200 ; lot# enpz.Triathlon ps fem comp #2r-cem; cat# 5515f202 ; lot# sylfa.Triathlon asymmetric x3 patella; cat# 5551-g-320 ; lot# yt8y.Triathlon fix.Peg 2 per pk; cat# 5575x000 ; lot# s4tkx.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
This mdr report is a duplicate.Please see h10 for details.It was reported by the patient, she had bilateral tka done on (b)(6), 2011.The patient stated she started to experience pain on both knees since her surgery.Patient stated its hard to get up and down from a chair.The patient stated her right knee is worse than the left.Patient's right knee was revised on (b)(6), 2013.The patient stated she is still experiencing pain on both knees and her pain hasn't gotten better.Patient is not able to climb steps without assistance.Patient would like to know if implants are of recall.
 
Additional Manufacturer Narrative
Mfr report # 0002249697-2022-00577 was found to be a duplicate of mfr report #0002249697-2013-02399.Any additional information for this event will be provided under mfr report #0002249697-2013-02399.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14186345
Report Number0002249697-2022-00577
Device Sequence Number5908665
Product Code MBH
UDI-Device Identifier07613327046205
UDI-Public07613327046205
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2013
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2015
Device Model Number5532-G-209
Device Catalogue Number5532-G-209
Device Lot NumberLBY888
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight72 KG